I have dark circles and bags for as long as I can remember. I used a filler once about 2 years ago with decent results. About 2 months ago I started to get double saggy circles. The skin looks much thinner and very wrinkled. I am currently using retin-a for other skin issues and wondering if that might help or just make it worse. I don't seem to have allergies or sinus issues. Not sure what has made it worse. What would be my best route, fillers, fat injections, surgery,botox?
I Am 37 Years Old and Have Serious Double Bags Under my Eyes. What Are My Options? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
I Am 37 Years Old and Have Serious Double Bags Under my Eyes. What Are My Options?
IMHO, you should have several consultations with plastic and cosmetic surgeons about lower eyelid surgery. Fillers are treating the symptom, eyelid surgey will treat the cause.
Examination is Necessary
Without examining you in person, it would be irresponsible to guess what might be going on, as the problem you are describing could be caused be a number of things....
I would recommend that you find a good surgeon you like and feel you can trust (perhaps the one who gave you the filler two years ago?) and visit for an exam.
Whatever the problem, I would think based on the photos you posted that it could be resolved to a pleasing aesthetic outcome for you.
I think you may have residual fullness from your filler.
We like to say that hyaluronic acid filler last about a year. That really isn't true. What is true is that the effect of the service will visibly diminish by 12 months. In fact the hyaluronic acid filler takes much, much longer to disappear. This extra bag in the lower should be presumed to be filler unless proven otherwise. You should ask your injector to attempt to remove this with enzyme. If it responds to the enzyme, then that will be proof that residual hyaluronic acid was causing the fullness.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.